Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Duality in nonlinear programming


Author: O. L. Mangasarian
Journal: Quart. Appl. Math. 20 (1962), 300-302
MSC: Primary 90.58
DOI: https://doi.org/10.1090/qam/141530
Correction: Quart. Appl. Math. 21 (1963), 252-252.
MathSciNet review: 141530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this work is a converse theorem to a duality theorem for nonlinear programming recently established by Wolfe. The conditions on the present theorem are slightly stronger than those imposed by Wolfe. Hanson has given a different proof of a similar theorem but without stating in the theorem some important assumptions made in the proof.


References [Enhancements On Off] (What's this?)

  • [1] J. B. Dennis, Mathematical programming and electrical networks, Wiley, New York, N. Y., 1959 MR 0108400
  • [2] W. S. Dorn, Duality in quadratic programming, Q. Appl. Math., 18, 155-162 (1960) MR 0112751
  • [3] W. S. Dorn, A duality theorem for convex programs, IBM J. Res. Dev., 4, 407-413 (1960) MR 0114672
  • [4] D. Gale, H. W. Kuhn, A. W. Tucker, Linear programming and the theory of games, Chapter 19 of Activity Analysis of Production and Allocation, Wiley, New York, 1951. MR 0046018
  • [5] M. A. Hanson, A duality theorem in nonlinear programming with nonlinear constraints, Austral. J. Statist., 3, 64-72 (1961) MR 0138508
  • [6] H. W. Kuhn and A. W. Tucker, Nonlinear programming, Proceedings, 2nd Berkeley Symp. in math. statist. and probab., Univ. California Press, 1951, pp. 481-492 MR 0047303
  • [7] P. Wolfe, A duality theorem for nonlinear programming, Q. Appl. Math., 19, 239-244 (1961) MR 0135625
  • [8] P. Huard, Dual programs, IBM J. Res. Dev., 6, 137-139 (1962) MR 0156708

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90.58

Retrieve articles in all journals with MSC: 90.58


Additional Information

DOI: https://doi.org/10.1090/qam/141530
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society